New bivariate wrapped distributions

Research output: Contribution to journalArticle

  • Authors:
  • S. Nadarajah
  • Y. Zhang


There are not many models for bivariate directional data. Here, we introduce more than ten new bivariate wrapped distributions. For each distribution, expressions are given for the means, covariances and five correlation coefficients.

Bibliographical metadata

Original languageEnglish
Pages (from-to)206-212
Number of pages7
JournalJournal of Mathematics and Statistics
Issue number4
StatePublished - 2016